# SDR ASAA2017101022338

- Difficulty date: October 10, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714Y3
- Condition: Corroded
- Location: Bs 1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT RBL 27.95, BS 1019.  ACFT GROUNDED.  REMOVED THE CORROSION IAW SRM 51-10-02, AND DWG 147A5712, FOUND TO BE BEYOND ALLOWABLE LIMITS.  REMOVED & REPLACED THE STRAP IAW SRM 51-40-02 & DWG 147A5700, REV A.
